Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Child bitten by vaccinated dog. Prescribed Amoxicillin. Now has rash on stomach. Related?

My son (11) got a nasty dog bite Saturday night. We took him to the ER and it was stitched up. He is on 500mg Amoxicillin 3 x a day. The dog has had her Rabies shot. That is all I know. He just came in here and showed me what appears to be a rash on his belly. It looks like mosquito bites. Are these two things related? Should I be worried?
Asked On : Fri, 9 Nov 2012
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Drug/Medication
Medical Topics
Pediatrician 's  Response
these two things are not related at all. dog was vaccinated, so chance of getting infected is very rare. and feature of rabies is neurological , there is no skin lesion in this disease. so, not to worry about this.
Answered: Fri, 9 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor